# SDR UIEA2017092701878

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Part number: CR3213403
- Condition: Loose
- Location: Support Bracket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, RT E/E COOLING DUCT ASSY SUPPORT BRACKETS FOUND THE FASTENERS LOOSE.   FASTENERS REMOVED AND NEW INSTALLED IAW SRM 51-40-02, REV 29.
